Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 877–899 (Mi zvmmf1484)  

This article is cited in 2 scientific papers (total in 2 papers)

A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter

V. F. Butuzov, I. V. Nedelko

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (2395 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 837–859

Bibliographic databases:
UDC: 517.958
MSC: Primary 35J70; Secondary 35B25, 35B40, 35A35, 35C20
Received: 08.10.1999

Citation: V. F. Butuzov, I. V. Nedelko, “A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 877–899; Comput. Math. Math. Phys., 40:6 (2000), 837–859

Citation in format AMSBIB
\Bibitem{ButNed00}
\by V.~F.~Butuzov, I.~V.~Nedelko
\paper A steplike contrast structure in a singularly perturbed system of elliptic equations with different power of a small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 877--899
\mathnet{http://mi.mathnet.ru/zvmmf1484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1806628}
\zmath{https://zbmath.org/?q=an:0993.35036}
\elib{https://elibrary.ru/item.asp?id=13341269}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 837--859


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1484
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p877

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Butuzov V.F., Nedel'ko I.V., “On the formation of a steplike contrast structure in a parabolic system with different powers of a small parameter”, Doklady Mathematics, 67:3 (2003), 311–314  mathscinet  zmath  isi
    2. Butuzov V.F., Nedel'ko I.V., “On the formation of a solution with an internal layer in a parabolic system with different powers of a small parameter”, Differ Equ, 40:3 (2004), 382–395  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:252
    Full text:98
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021